Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Todor Gramchev, Petar Popivanov, Masafumi Yoshino "Global solvability and hypoellipticity on the torus for a class of differential operators withvariable coefficients," Proceedings of the Japan Academy, Series A, Mathematical Sciences, Proc. Japan Acad. Ser. A Math. Sci. 68(3), 53-57, (1992)